# SDR 2024FA0000187

- Difficulty date: July 11, 2023
- Submitted: February 26, 2024
- Operation: General aviation
- Aircraft: N863CB
- Make and model: Pilats PC1247
- Aircraft serial: 862
- Aircraft time: 6,273 hours, 4,671 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085029
- Part serial: P1003
- Condition: Failed
- Location: Engine
- Part time: 3,333 hours, 347 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

CLICKING SOUND AND NO ROTATION UPON ATTEMPTED START. FOUND SPLINE SHART SLIGHTLY OUT OF ROUND AND BRUSHES WORN BEYOND LIMITS. FAILED STARTER-GEN WAS OVERHAULED BY AMETEK B&S, CRS NE2R028L, ON WORK ORDER BGN111086 DATED 23AUG2022. STARTER-GEN TSO AT FAILURE WAS 500.7 HOURS.
